# SDR DALA1128799871

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Sta 712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER WINDOW BELT DOUBLER, STA 712, LT SIDE.  DENT MEASURES .017" X 7" DX=41 TOOL H9340.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-04, FIG 38.  R & R WINDOW BELT AT STA 712, PN 9-5300-3-1772, PO 1098W037 IAW SRM 51-30-2 & 51-30-1, 51-30-5.
